# SDR VTZA96470

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Out Of Adjust
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6203 - IAD-MHT - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO RIGHT PROP VIBRATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED INSTALLED 3 SHIMS TO RIGHT SPINNER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
